# SDR 2DYA2020082005

- Difficulty date: August 25, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N602KW
- Make and model: Boeing 767238
- Aircraft serial: 23306
- Aircraft time: 72,089 hours, 28,368 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 49,887 hours, 20,157 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

PASSENGER FLIGHT EN ROUTE FROM GEO TO JFK WAS AT TOP OF DECENT, AT FL380 TIME APPROXIMATE 0027Z.  THE LT GENERATOR WENT OFF LINE AND THE APU GENERATOR PICKED UP THE ELECTRICAL LOAD.  N1, N2, AND N3 WAS REDUCED WITH COMMAND THROTTLE REDUCED AND EGT BEGAN TO RISE (560 DEGS).  THE PIC COMMANDED THE LT ENGINE TO BE SHUTDOWN.  THE PIC RESTARTED THE ENGINE SUCCESSFULLY AT 25,000 FT AND THE ENGINE RAN NORMALLY DURING DECENT.  THE PIC HAD DECLARED AN EMERGENCY WITH ATC INTO JFK.  THE AIRCRAFT IS AOG IN JFK WITH AIRCRAFT MAINTENANCE WORKING THE ISSUE.  WE WILL FILE A SUPPLEMENTAL REPORT WHEN MORE INFORMATION IS AVAILABLE.  SUPPLEMENTAL AS OF 10/8/20.  REMOVED AND REPLACE ENGINE (716801 ENGINE).
